Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :4 Issue : 1 1977      Add To Cart                                                                    Download

5-order local diffeomorphism

Auther : ADNAN AL-AQEEL

Department of the Mathematics, University of Kuwait

 

ABSTRACT

 

In this paper, the relation between almost complex manifolds, with almost complex structure J, and local diffeomorphisms of order 5 is found. The necessary and sufficient condition for these diffeomorphisms to be locally almost complex is also found.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55653

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law